CSpace  > 计算数学与科学工程计算研究所
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations
Arshad, Sadia1,4; Baleanu, Dumitru2,6,7; Huang, Jianfei3; Tang, Yifa4,5; Zhao, Yue4,5
2018-11-01
Source PublicationEAST ASIAN JOURNAL ON APPLIED MATHEMATICS
ISSN2079-7362
Volume8Issue:4Pages:764-781
AbstractA finite difference method for a class of time-space fractional diffusion equations is considered. The trapezoidal formula and a fourth-order fractional compact difference scheme are, respectively, used in temporal and spatial discretisations and the method stability is studied. Theoretical estimates of the convergence in the L-2 -norm are shown to be O(tau(2) + h(4)), where tau and h are time and space mesh sizes. Numerical examples confirm theoretical results.
KeywordFractional diffusion equation Riesz derivative high-order approximation stability convergence
DOI10.4208/eajam.280218.210518
Language英语
Funding ProjectScientific and Technological Research Council of Turkey (TUBTAK)[TBAG-117F473] ; National Natural Science Foundation of China[11701502] ; National Natural Science Foundation of China[11771438]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000456113500009
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32318
Collection计算数学与科学工程计算研究所
Affiliation1.COMSATS Univ Islamabad, Lahore, Pakistan
2.Cankaya Univ, Dept Math, TR-06530 Ankara, Turkey
3.Yangzhou Univ, Coll Math Sci, Yangzhou 225002, Jiangsu, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
6.Inst Space Sci, Magurele 077125, Romania
7.Tshwane Univ Technol, Fac Sci, Dept Math & Stat, Arcadia Campus,Bldg 2-117,Nelson Mandela Dr, ZA-0001 Pretoria, South Africa
Recommended Citation
GB/T 7714
Arshad, Sadia,Baleanu, Dumitru,Huang, Jianfei,et al. A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations[J]. EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2018,8(4):764-781.
APA Arshad, Sadia,Baleanu, Dumitru,Huang, Jianfei,Tang, Yifa,&Zhao, Yue.(2018).A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations.EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,8(4),764-781.
MLA Arshad, Sadia,et al."A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations".EAST ASIAN JOURNAL ON APPLIED MATHEMATICS 8.4(2018):764-781.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
[Huang, Jianfei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
[Huang, Jianfei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
[Huang, Jianfei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.